I got my first dose of Depo Prevera after my baby is born. Its been a litle over 9 months since my last period and that was when I started the depo shot. Now i'm having god awful cramps and spotting.. That the heck is going on!? I thought you where not supose to have a period on depo because it stops you from ovulating?
Welcome back to ehealthforum,
It is difficult to comment on the diagnosis without examining you. Since you are on depo shot, chances of pregnancy are less, but cannot be ruled out (due to chances of contraceptive failure). You should consider getting a thorough evaluation done by your treating gynecologist. An ultrasound scan along with hormonal analysis would help to confirm underlying cause. Treatment as needed would be started based on examination and investigation results.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.